RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 1, Pages 33–44 (Mi mz6456)  

Exact values of approximation by Hermitian splines of even degree in classes of differentiable functions

N. A. Nazarenko, S. V. Pereverzev


Full text: PDF file (602 kB)

English version:
Mathematical Notes, 1980, 28:1, 480–486

Bibliographic databases:

UDC: 517.5
Received: 27.03.1978

Citation: N. A. Nazarenko, S. V. Pereverzev, “Exact values of approximation by Hermitian splines of even degree in classes of differentiable functions”, Mat. Zametki, 28:1 (1980), 33–44; Math. Notes, 28:1 (1980), 480–486

Citation in format AMSBIB
\Bibitem{NazPer80}
\by N.~A.~Nazarenko, S.~V.~Pereverzev
\paper Exact values of approximation by Hermitian splines of even degree in classes of differentiable functions
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 1
\pages 33--44
\mathnet{http://mi.mathnet.ru/mz6456}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=585057}
\zmath{https://zbmath.org/?q=an:0443.41007}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 1
\pages 480--486
\crossref{https://doi.org/10.1007/BF01159423}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LL56500004}


Linking options:
  • http://mi.mathnet.ru/eng/mz6456
  • http://mi.mathnet.ru/eng/mz/v28/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:214
    Full text:89
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020